# SDR AALA20001451

- Difficulty date: August 31, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: AAP2448A
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DCA - FLT 1029 - EN ROUTE IAD-MIA, LEFT MAIN GEAR RED LIGHT STAYED ON AFTER GEAR RETRACTED.  CYCLED GEAR, NO CHANGE.  LANDED DCA WITHOUT INCIDENT.  REPLACED LANDING GEAR ACCESSORY UNIT PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
